WIAS Preprint No. 338, (1997)

Global estimates and asymptotics for electro-reaction-diffusion systems in heterostructures



Authors

  • Glitzky, Annegret
  • Hünlich, Rolf

2010 Mathematics Subject Classification

  • 35B40 35B45 35D05 35K45 35K57 78A35

Keywords

  • Reaction-diffusion systems, drift-diffusion processes, motion of charged particles, global estimates, existence, uniqueness, asymptotic behaviour

Abstract

We treat a wide class of electro-reaction-diffusion systems with nonsmooth data in two dimensional domains. Forced by applications in semiconductor technology a nonlinear and nonlocal Poisson equation is involved. We state global existence, uniqueness and asymptotic properties of solutions to the evolution problem. Essential tools in our investigations are energetic estimates, Moser iteration, regularization techniques and results for electro-diffusion systems with weakly nonlinear volume and boundary source terms. Especially, we discuss the connection between the existence of global lower bounds for the chemical potentials and the property that the energy functional decays exponentially to its equilibrium value as time tends to infinity.

Appeared in

  • Appl. Anal., 66 (1997), pp. 205-226

Download Documents